Homeopathic remedies
 

homeopathy introAbout Homeopathics
Homeopathy Forum
homeopathic remedy finder Remedy Finder Apphomeopathic remedy store Homeopathic Remedy Store
Homeopathy Forum Home Homeopathic medicine

 

Homeopathy and Health Forum

Panic due to homepathy drugs

Hi.
I have a painful experience of homeopathy.I want to be sure.
2 years ago I tried some homeopathy medication(because of my nightmares) by a specialist but after a while I started to feel bad about new symptoms (like hair fall).

I feared and after months I visit new Dr. and this time a had panic because of my new symptoms and new one gave me something that got worse.

The new life was fearful. For 2 years, I've used Citaloperam.
and I don't know whats the problem. I visited some Dr's but I still have that problem.

Please help me if you have any idea.
 
  mehrdat on 2017-11-28

This is an internet forum. Posts are not from medical professionals.
This thread continues beneath the following ad.
Kindly explain your fear symptoms in detail.

 
akshaymohl on 2017-11-29

Post Reply To post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.

Page produced in 1 seconds